BPG is committed to discovery and dissemination of knowledge
Articles Published Processes
9/1/2014 2:51:00 PM | Browse: 491 | Download: 479
Publication Name World Journal of Gastroenterology
Manuscript ID 6292
Country/Territory South Korea
Received
2013-10-12 08:03
Peer-Review Started
2013-10-13 22:49
To Make the First Decision
2013-11-21 19:58
Return for Revision
2013-11-22 09:33
Revised
2013-12-10 16:21
Second Decision
2014-01-08 18:13
Accepted by Journal Editor-in-Chief
Accepted by Company Editor-in-Chief
2014-01-08 18:39
Articles in Press
Publication Fee Transferred
Edit the Manuscript by Language Editor
Typeset the Manuscript
2014-02-19 18:47
Publish the Manuscript Online
2014-03-18 14:14
ISSN 1007-9327 (print) and 2219-2840 (online)
Open Access
Copyright
Article Reprints For details, please visit: http://www.wjgnet.com/bpg/gerinfo/247
Permissions For details, please visit: http://www.wjgnet.com/bpg/gerinfo/207
Publisher Baishideng Publishing Group Inc, 7041 Koll Center Parkway, Suite 160, Pleasanton, CA 94566, USA
Website http://www.wjgnet.com
Category Ophthalmology
Manuscript Type Case Report
Article Title Valsalva retinopathy following esophagogastroduodenoscopy under propofol sedation: A case report
Manuscript Source Invited Manuscript
All Author List Ju-Hong Park, Min Sagong and Woohyok Chang
Funding Agency and Grant Number
Funding Agency Grant Number
2012 Yeungnam University Research
Corresponding Author Woohyok Chang, MD, PhD, Department of Ophthalmology, Yeungnam University College of Medicine, 317-1, Daemyung-Dong, Nam-gu, Daegu 705-717, South Korea. changwh@ynu.ac.kr
Key Words Esophagogastroduodenoscopy; Propofol; Sedation; Valsalva retinopathy
Core Tip This is the first report describing Valsalva retinopathy following esophagogastroduodenoscopy (EGD) under sedation. This case highlights Valsalva retinopathy induced by Valsalva maneuvers during EGD under incomplete propofol sedation, and that this ocular complication should be included in the differential diagnosis when a patient complains of sudden blurred vision following EGD.
Publish Date 2014-03-18 14:14
Citation Park JH, Sagong M, Chang W. Valsalva retinopathy following esophagogastroduodenoscopy under propofol sedation: A case report. World J Gastroenterol 2014; 20(11): 3056-3058
URL http://www.wjgnet.com/1007-9327/full/v20/i11/3056.htm
DOI http://dx.doi.org/10.3748/wjg.v20.i11.3056
Full Article (PDF) WJG-20-3056.pdf
Full Article (Word) WJG-20-3056.doc
Manuscript File 6290-Review.doc
Answering Reviewers 6292-Answering reviewers.pdf
Copyright License Agreement 6292-Copyright assignment.doc
Non-Native Speakers of English Editing Certificate 6292-Language certificate.pdf
Peer-review Report 6292-Peer review(s).pdf
Scientific Editor Work List 6292-Scientific editor work list.doc